# SDR IPXA11569860

- Difficulty date: September 29, 2011
- Submitted: October 21, 2011
- Operation: Air carrier
- Aircraft: N433UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25464
- Aircraft time: 19,903 hours, 13,939 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Gouged
- Location: Bs 231.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK,  LT WING 2ND FROM INBD DRY BAY WEB HAS TOOLING MARKS & GOUGES.  REPAIRED LT WING DRY WEB 2ND FROM INBD IAW EA 111359 IR AND EO B7 57-5730-44760-A.
